• Users Online: 978
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 9  |  Issue : 2  |  Page : 226-228

Late leprosy reaction presenting as erythema multiforme-like erythema nodosum leprosum with underlying rifampicin resistance and its potential implications


1 Department of Dermatology and STDs, Dr. RML Hospital and PGIMER, New Delhi, India
2 Department of Dermatology and STDs, Dr. RML Hospital and ABVIMS, New Delhi, India
3 Department of Pathology, Dr. RML Hospital and ABVIMS, New Delhi, India
4 Research Scientist, Stanley Browne Laboratory, The Leprosy Mission Community Hospital, New Delhi, India

Correspondence Address:
Anita Kulhari
Department of Dermatology and STDs, Dr. RML Hospital and ABVIMS, New Delhi - 110 001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijmy.ijmy_26_20

Rights and Permissions

Erythema multiforme (EM)-like erythema nodosum leprosum (ENL) is a rare atypical presentation, and its late appearance after the completion of multidrug therapy (MDT) is unusual. We describe the case of a lepromatous leprosy patient who after the completion of MDT presented to us with late EM-like ENL and was found to be resistant to rifampicin. We discuss the implications of this finding and the potential role of resistant bacilli in causing reactions with atypical presentations.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed137    
    Printed4    
    Emailed0    
    PDF Downloaded38    
    Comments [Add]    

Recommend this journal